# SDR AALA201905239002

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 3,867 hours, 401 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatories
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE, SMOKE DETECTORS IN 2L AND 3L LAVATORY BOTH ALARMED, SEVERAL HOURS APART. NO EVIDENCE OF SMOKE, NO PASSENGERS WERE SUSPECTED OF SMOKING. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER INBOUND AMM 26-13-00.
